RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 1, Pages 166–182 (Mi timm80)  

This article is cited in 9 scientific papers (total in 9 papers)

The $D_\pi$ property of finite groups in the case $2\notin\pi$

D. O. Revin


Abstract: The characterization of finite simple groups with the $D_\pi$ propert for any set $\pi$ of odd prime numbers is completed. It was proved earlier that a finite group has the $D_\pi$ property if and only if each of its composition factors has this property, hence the results of the paper provide an exhaustive characterization of the $D_\pi$ property for all finite groups with known composition factors in the case $2\notin\pi$.

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 257, suppl. 1, S164–S180

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 21.11.2006

Citation: D. O. Revin, “The $D_\pi$ property of finite groups in the case $2\notin\pi$”, Группы и графы, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 166–182; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S164–S180

Citation in format AMSBIB
\Bibitem{Rev07}
\by D.~O.~Revin
\paper The $D_\pi$ property of finite groups in the case $2\notin\pi$
\inbook Группы и графы
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 166--182
\mathnet{http://mi.mathnet.ru/timm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338248}
\elib{http://elibrary.ru/item.asp?id=12040761}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S164--S180
\crossref{https://doi.org/10.1134/S0081543807050124}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547657384}


Linking options:
  • http://mi.mathnet.ru/eng/timm80
  • http://mi.mathnet.ru/eng/timm/v13/i1/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Revin, “The $D_\pi$-property in finite simple groups”, Algebra and Logic, 47:3 (2008), 210–227  mathnet  crossref  mathscinet  zmath  elib  elib
    2. D. O. Revin, “The $D_\pi$-property of linear and unitary groups”, Siberian Math. J., 49:2 (2008), 353–361  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. D. O. Revin, “Vokrug gipotezy F. Kholla”, Sib. elektron. matem. izv., 6 (2009), 366–380  mathnet  mathscinet
    4. Revin D.O., Vdovin E.P., “On the number of classes of conjugate Hall subgroups in finite simple groups”, J. Algebra, 324:12 (2010), 3614–3652  crossref  mathscinet  zmath  isi  elib  scopus
    5. D. O. Revin, “On Baer–Suzuki $\pi$-theorems”, Siberian Math. J., 52:2 (2011), 340–347  mathnet  crossref  mathscinet  isi
    6. E. P. Vdovin, D. O. Revin, “Theorems of Sylow type”, Russian Math. Surveys, 66:5 (2011), 829–870  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. D. O. Revin, “On a relation between the Sylow and Baer–Suzuki theorems”, Siberian Math. J., 52:5 (2011), 904–913  mathnet  crossref  mathscinet  isi
    8. A. A. Galt, W. Guo, E. M. Averkin, D. O. Revin, “On the local case in the Aschbacher theorem for linear and unitary groups”, Siberian Math. J., 55:2 (2014), 239–245  mathnet  crossref  mathscinet  isi
    9. A. A. Galt, D. O. Revin, “Lokalnyi sluchai v teoreme Ashbakhera dlya lineinykh i unitarnykh grupp”, Sib. elektron. matem. izv., 13 (2016), 1207–1218  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:208
    Full text:65
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019